# SDR FDEA201101090092

- Difficulty date: January 9, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397426220051
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO UNDERFLOOR AXIAL FLOOR SUPPORT ANGLE HAS CORROSION/SWELLING, LT 4" TO 7" FR67 ABOUT 6   SQUARE INCHES.  R & R PROFILE SECTION FR66 TO FR69 LT 4" TO 7" IAW SRM 51-72-10, PGS 1-3.
